MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number CL-325-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Hemorrhage/Blood Loss/Bleeding (1888); Thrombosis/Thrombus (4440)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The implant procedure was discontinued after the patient experienced a serious bleed.Any rns system product implanted was explanted at the time of the event.
 
Event or Problem Description
The patient underwent successful placement of an rns system depth lead during the initial implant procedure.However when attempting to open the dura for placement of a cortical strip lead, the patient experienced significant bleeding.The neurosurgeon abandoned the procedure and explanted the depth lead.A larger craniotomy was created to relieve pressure on the skin.Post-wound closure, the patient was sent for a ct scan.The neurosurgeon suspected a venous infarct, considering the patient has undergone previous cranial surgeries (not related to the rns system) which led to scar tissue and dural adhesions.As of (b)(6) 2021 the patient is reported to be very weak and aphasic.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key12389049
Report Number3004426659-2021-00042
Device Sequence Number3650644
Product Code PFN
UDI-Device Identifier00855547005311
UDI-Public010085554700531117240127
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCL-325-10-K
Device Catalogue Number1007933
Device Lot Number30852-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR